The existence of generalized and stationary statistical solutions of a system of Vlasov equations in a bounded domain
Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1253-1266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_7_a9,
author = {A. A. Arsen'ev},
title = {The existence of generalized and stationary statistical solutions of a system of {Vlasov} equations in a bounded domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1253--1266},
year = {1979},
volume = {15},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_7_a9/}
}
TY - JOUR AU - A. A. Arsen'ev TI - The existence of generalized and stationary statistical solutions of a system of Vlasov equations in a bounded domain JO - Differencialʹnye uravneniâ PY - 1979 SP - 1253 EP - 1266 VL - 15 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_7_a9/ LA - ru ID - DE_1979_15_7_a9 ER -
A. A. Arsen'ev. The existence of generalized and stationary statistical solutions of a system of Vlasov equations in a bounded domain. Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1253-1266. http://geodesic.mathdoc.fr/item/DE_1979_15_7_a9/